

INSTITUTE OF TAX PRACTITIONERS OF INDIA

[Central Body for Enrolled Tax Practitioners of India to preserve with all round faculty development]

in association with



SIDD&G&NG& INSTITUTE OF TECHNOLOGY

POST -GRADUATE DEPARTMENT OF MANAGEMENT STUDIES & RESEARCH CENTRE

an approved Training Partner of



NATIONAL ACADEMY OF CUSTOMS, INDIRECT TAXES & NARCOTICS [Government of India]

ORGANIZE 3-DAYS INTENSIVE RESIDENTIAL TRAINING PROGRAMME FOR GST PRACTITIONERS at MBA Dept., SIT CAMPUS, B.H. ROAD, TUMAKURU- 572103 From Monday, the 3rd February 2020 to Wednesday, the 5th February 2020

GUIDELINES TO BE TOTALLY FOLLOWED AT SIT CAMPUS:

I. WHILE IN CAMPUS:

- 1. IT IS A TOTAL RESIDENTIAL TRAINING PROGRAM.
- 2. STRICTLY FOLLOW TIME SCHEDULE.
- 3. SMOKING AND CONSUMPTION OF ALCOHOL IN THE WHOLE OF THE CAMPUS IS STRICTLY PROHIBITED.
- 4. CONSERVE WATER AND ELECTRICITY.
- 5. IT IS COMPULSORY TO CARRY YOUR NAME TAG WITH YOU.
- 6. STRICTLY DO NOT LEAVE THE CAMPUS AND GO OUTSIDE OF IT.
- 7. BE LIVELY WHILE IN CAMPUS.
- 8. DO NOT LEAVE YOUR BELONGINGS UN-ATTENDED.
- 9. NO AVAILING OF ANY FORM OF LEAVE DURING THE TRAINING.
- 10. COURSE COMPLETION CERTIFICATE WILL NOT BE GIVEN IF YOU MISS EVEN ONE SESSION.

II. AT CLASSROOM:

- 1. CARRY BARE ACT & RULES OF GST.
- 2. COME PREPARED TO CLASSROOM & BE ATTENTIVE.
- 3. FOLLOW CLASS ROOM TIMINGS, SCHEDULE.
- 4. KEEP YOUR MOBILE PHONE IN SILENT MODE/SWITCH OFF.
- 5. DO NOT WRITE ON THE DESK etc.
- 6. DO NOT BRING TEA/COFFEE INTO THE CLASSROOM AS IT MIGHT SPILL.
- 7. FOLLOW CLASSROOM ANNOUNCEMENTS.
- 8. PARTICIPATE ACTIVELY IN DISCUSSION / INTERACTION.
- 9. RAISE YOUR HANDS AT THE TIME OF INTERACTION SESSION AND NOT SHOUT.
- 10. QUESTIONS AND DOUBTS SHOULD BE ASKED ONLY AFTER THE PRESENTATION IS OVER.
- 11. DRINKING WATER WOULD BE MADE AVAILABLE NEAR THE CLASS ROOM.

III. AT LIBRARY & COMPUTER LAB:

- 1. KEEP YOUR MOBILE PHONE IN SILENT MODE/SWITCH OFF. MAINTAIN SILENCE.
- 2. STICK TO COMPUTER LAB & LIBRARY TIMINGS.
- 3. PROPER RECEIVING/HANDING-OVER OF THE COMPUTER IS MUST TO THE CONCERNED INCHARGE WITH ACKNOWLEDGEMENT.
- 4. COMPUTERS etc. PROVIDED SHOULD BE PROPERLY USED.
- 5. KEEP THE CHAIRS IN PROPER POSITION AFTER USE.
- 6. KEEP THE BOOKS ON THE COUNTER TABLE AFTER USE
- 7. DO NOT BRING EATABLES AND COFFEE/TEA ETC. INSIDE.
- 8. KEEP YOUR PERSONAL BELONGINGS IN PIGEON BOX.
- 9. USERS SHALL NOT WRITE/DAMAGE OR MARK ON ANY BOOK OR ON TABLES.
- 10. LIBRARY, COMPUTER LAB WILL BE OPEN AT THE STIPULATED TIME AS MENTIONED IN THE SCHEDULE.

IV. AT HOSTEL AND DINING HALL:

- 1. KINDLY DO NOT ASK FOR CHANGE IN THE ALLOTTED ROOM UNLESS IS A DIRE NEED.
- 2. DO NOT BRING VALUABLES WITH YOU. ANY IMPORTANT THINGS SHOULD BE KEPT IN YOUR PERSONAL CUSTODY.
- 3. LOCK THE DOORS, PLEASE ENSURE THE LIGHTS, FANS, GEYSER ETC. ARE SWITCHED OFF AND ENSURE TAPS ARE CLOSED.
- 4. HAND OVER THE KEY AT THE RECEPTION, IT IS REQUIRED FOR CLEANING THE ROOM.
- 5. ANY ELECTRONIC GADGETS ISSUED BY THE INSTITUTE TO BE HANDLED CAREFULLY.
- 6. KEEP THE ROOM CLEAN. MAINTAIN CLEANLINESS.
- 7. KINDLY FOLLOW MESS/DINING HALL TIMEINGS.
- 8. PLATES AND CUPS AFTER USE TO BE PLACED IN THEIR ASSIGNED PLACES.
- 9. DO NOT WASTE FOOD.
- 10. IN CASE OF EMERGENCY CONTACT RECEPTION OR WARDEN/ COURSE DIRECTOR/ COORDINATOR.

AS LONG AS YOU ARE IN S.I.T. CAMPUS, PLEASE FOLLOW GUIDELINES WITHOUT FAIL. YOUR COOPERATION IS SOLICITED. NB: Check-in is allowed on Sunday, 2nd February, 2020 at Alumni Guest House, S.I.T Campus after 3 PM Night Dinner will be arranged by 7.30 PM

SIDDAGANGA INSTITUTE OF TECHNOLOGY, TUMAKURU WELCOMES YOU FOR A HAPPY, PLEASANT & LEARNING STAY

DETAILED TRAINING SCHEDULE AY 3RD FEBRUARY 2020

DAY – 1

MONDAY

Sl. No.	Time Slot	Duration	Session Subject/ Topic	Trainer / Resource Person
01	09.00 AM to 09.30 AM	30 Minutes	Lighting of Lamp, Introduction of Group & Photo Session	Chief guest & Keynote Address: Dr.S.Panneeraselvam, I/c Director, MBA Dept., SIT,Tumakuru
02	9.30 AM to 9.45 AM	15 Minutes	PHOTO SESSION	GROUP PHOTO
03	9.45 AM to 11.30 AM	105 Minutes	Overview of indirect taxation: The concept of Dual tax under GST regime & Simple Approach to escalate Act`s, Rules & correlated forms:	Adv. M.G. Kodandaram, IRS Asst Director,(Retd.) Master Trainer of GST at NACIN, Government of India, Advocate & Tax Consultant
			Describing All Chapters, Sections under CGST/SGST/UTGST/IGST, (Compensation to States) GST Act, C/SGST Rules, GST Forms)	
			Significance of Definitions cited in Act, Schedules, Rules, Forms & Notifications, Classification of Goods and Services, Rates of Tax on Goods & Services with their HSN codes, Notifications and Circulars.	Assisted by: GSTPr. Sreedhara Parthasarathy* President of Institute of Tax Practitioners of India-cum-Chairman of Institute of Chartered Tax Practitioners India.
			Why to Love & How to Love GST: Modest Clue of immersion	
			TEA BREAK	
04	11.45 AM to 01.30 PM	105 Minutes	Exhaustive Concept of Supply in Goods and ServicesTax Law: Section 7 to 15, Rule 3 to 7 & 27 to 35 to be contd to next day	Adv. M.G. Kodandaram, IRS Asst Director,(Retd.) Master Trainer of GST at NACIN, Government of India,

			WORKING LUNCH	
05	2.15 PM to 3.45 PM	90 Minutes	Business Process:Law and Procedures for Registration, Payment, Returnsand Refunds:Section 22 to 30 [Rule 3 to 26, 46,49 to 54] [Form GST REG-01 to 30]Section 37 to 47 [Rule 3 to 26, 46,49 to 54] [Form GST REG-01 to 30]Section 37 to 47 [Rule 59 to 82] [Form GSTR-1 to 9-C]Section 49 to 53 [Rule 85 to 88] [Form GST PMT-1 to 7]Section 54 to 58 [Rule 89 to 97] [Form GST RFD-1 to 11]	Dr. Shreya Chakraborthy, Renowned Assistant Professor & NACIN Trainer, SIT, Tumakuru
			TEA BREAK	1
06	4.00 PM to 5.30 PM	90 Minutes	Assessments & Audit: Section 59 to 66 Rule 98 to 102, Forms ASMT 01 to 18, ADT 01 to 04 Appeals & Revisions: Section 107 to 121 Rule 108 to 116, APL 01 to 08	Dr. Shreya Chakraborthy, Renowned Assistant Professor & NACIN listed Trainer, SIT, Tumakuru
07	5.30 to 7.00 PM	120 Minutes	VISIT TO HOLY SIDDAGANGA MUTH	
08	7.00 PM to 8.30	90 Minutes	How Computer technology can Ease business & profession: Brilliant features of OPTOTAX & TALLY in easing day to day business & profession and specially in preparing important reports.	TPr. Dhanasekharan,* Distinguished Tax Practitioner, Salem.
	I	I	DINNER	1
09	9.00 PM to 10.00 PM	60 Minutes	GROUP DISCUSSION & LIGHTS OFF	

DAY – 2			TUESDAY	4 th FEBRUARY 2020
Sl. No.	Time Slot	Duration	Session Subject/ Topic	Trainer / Resource Person
01	09.00 AM to 11.00 AM	120 Minutes	<u>Comprehensive Concept of Supply in Goods and</u> <u>Services Tax Law:</u> Section 7 to 15, Rule 3 to 7 & 27 to 35 Contd session of pervious day	Adv. M.G. Kodandaram, IRS Asst Director, (Retd.) Master Trainer of GST at NACIN, Government of India, Advocate & Tax Consultant
			<u>Intricacies of:</u> <u>Integrated Goods and Services Tax (IGST) &</u> <u>Foreign Trade Policy (FTP):</u>	
02	11.15 AM to 12.00 NOON	45 Minutes	Prominence of Technology in Tax Practice: Need of accepting & adopting computer skills in profession	Shri. K.S.Aravind, Associate Vice President, Tally Solutions Pvt., Ltd.,, Bengaluru.
			TEA BREAK	
03	12.00 AM to 01.30 PM	90 Minutes	Other Concepts of GST: (Works Contract, Goods Transport Agency, Job Works, E-Commerce Operations, Input Service Distributor, Composition Scheme, Anti-Profiteering)	Adv. M.G. Kodandaram, IRS Asst Director, (Retd.) Master Trainer of GST at NACIN, Government of India, Advocate & Tax Consultant
		1	WORKING LUNCH	I

04	2.15 PM to 3.15 PM	Input tax Credit, Adjustments and aspects of reconciliation: Section 16 to 21, Rule 36 to 45, Forms ITC 1,2 & 4 Expected Questions and Answers (MCQ)	C.A. Venugopal Gella Renowned Chartered Accountant & Expert in Computer accounting practices, Bengaluru.
05	3.30 PM to 4.30 PM	ItesDocuments, Records and Accounts and its Reconciliation: Section 31 to 36, Rule 46 to 58A, Forms ENR 01 & 02 Expected Questions and Answers (MCQ)	C.A. Venugopal Gella
06	4.30 PM to 90 Min 6.00 PM	ItesFiling of Returns, Matching of ITC, aspects of SelfAudit & Reconciliation: Section 37 to 47 [Rule 59 to 82] Form GSTR-1 to 9-C, Expected Questions and Answers (MCQ)	C.A. Venugopal Gella
		TEA BREAK	
07	6.00 PM to 150 8.30 PM Minute		GSTPr. Sreedhara Parthasarathy, <u>Assisted by:</u> TPr. Senthilkumar Periyasamy* Vice-Chairman, Indirect Taxes Committee of Board of Tax Practitioners & Research of ITPI.
		GRAND DINNER	
08	9.30 PM to 30 Min 10.00 PM	GROUP DISCUSSION & LIGHTS OFF	

DAY – 3			WEDNESDAY	5 th FEBRUARY 2020
Sl. No.	Time Slot	Duration	Session Subject/ Topic	Trainer / Resource Person
01	08.00 AM to 10.30 AM	150 Minutes	Open Discussions on Previous Topics+ Advance Ruling: Section 95 to 106 Rule 103 to 107A, Forms ARA 01 & 02,	Adv. M.G. Kodandaram, IRS Asst Director,(Retd.) Master Trainer of GST at NACIN, Government of India, Advocate & Tax Consultant
02			Concept of TDS & TCS in GST: Section 24, 51-52. Rule 66& 67, Form GSTR7,7A-8 & 8A.	
			TEA BREAK	
03	10.45 AM to 11.45 PM	60 Minutes	Importance of Management in Profession: Organizing techniques which progresses to perfect career	Dr. C. Somashekar, Associate Professor, MBA Department, SIT, Tumakuru
04	12.00 PM to 1.30 PM	90 Minutes	Inspection, Search & Seizure: Section 67-72, Rule 139, Forms INS 01 to 03	V.Srinivas, IRS Asst Director, (Retd.) Master Trainer of GST at NACIN, Government of India, Bengaluru
	-		BREAK FOR WORKING LUNCH	
05	2.15 PM to 3.30 PM	75 Minutes	Offences & Penalties, Liabilities, Demands & Recovery: Section 73 to 94, Section 122 to 138, Rule 142 to 162, Forms CPD 01 & 02 DRC-01 to 25	V.Srinivas, IRS Asst Director,(Retd.)Master Trainer of GST at NACIN, Government of India, Bengaluru

06 07	3.45 PM to 5.30 PM	105 Minutes	E-Way Bill: Section 68, Rule 138 New Returns: Highpoints of ANX-1, ANX-2 & other features of proposed new return system under GST	Dr. B.V.Muralikrishna Additional Commissioner of Commercial Taxes (e-Governance) & enlisted Master Trainer by NACIN, Government of Karnataka, Bengaluru
			OPEN SESSION	
08	5.30 PM to 6.15 PM 45 Minutes Valedictory, distribution of Certificates & National Anthem			
	I		CHECK OUT	

*Faculties of the organizing institution viz., GSTPr. Sreedhara Parthasarathy, TPr.Senthilkumar and TPr.R.Dhanasekaharan will be available for full time at the campus and they will be residing with trainees and the other coordinators. They can be accessed for any support in their topics.